# SDR CALA2024121701549

- Difficulty date: December 14, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N37553
- Make and model: Boeing 737-9
- Aircraft serial: 67180
- Aircraft time: 6,442 hours, 2,147 cycles
- System (JASC): 2564 · Life Raft
- Part: Seal
- Condition: Broken
- Location: Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVRHD RAFT TAMPER STICKER BROKEN. REPLACED AFT BROKEN OVERHEAD RAFT TAMPER SEAL. REFERENCED AMM TASK 03-25-64-840-802
